# SDR AALA20140820002

- Difficulty date: August 20, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- Aircraft time: 106,816 hours, 17,422 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 311T235039
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMALL CRACK ON THE RT ENG PYLON NAC STATION 285 INBD FRAME.  R & R RT ENG PYLON INBD FRAME AT NAC STATION 285 IAW AARD 51-00-005-1.
